# SDR SWAA2022050300883

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737
- Aircraft serial: 27881
- Aircraft time: 73,771 hours, 43,510 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

654A0003-85 PLATE ATTACHED TO ELEPHANT EAR FAIRING IS CORRODED. / [01] REPLACED FAIRING PLATE AS REQUIRED REF SRM 51-40-02
